IEEE - Institute of Electrical and Electronics Engineers, Inc. - Modulational stability and dark solitons in periodic quadratic nonlinear media

Nonlinear Optics: Materials, Fundamentals, and Applications. Technical Digest. TOPS Vol.46

Author(s): J.F. Corney ; O. Bang
Sponsor(s): Opt. Soc. America
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Kaua'i-Lihue, HI, USA, USA
Conference Date: 6 August 2000
Page Count: 3
Page(s): 362 - 364
ISBN (Paper): 1-55752-646-X
DOI: 10.1109/NLO.2000.883676
Regular:

We show that stable dark solitons exist in quadratic nonlinear media with periodic linear and nonlinear susceptibilities. We investigate the modulational stability of plane waves in such systems,... View More

Advertisement